# SDR 02FDEA00570

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AT BS 178, RBL 10, WL 235.  REMOVED AND REPLACED WEB PER SRM 53-10-9.
